Xiaodong Jia
Xiaodong Jia
School of Mathematics, Hunan University and Department of Computer Science, Tulane University
E-mail confirmado em tulane.edu
Título
Citado por
Citado por
Ano
A note on coherence of dcpos
X Jia, A Jung, Q Li
Topology and its Applications 209, 235-238, 2016
162016
Meet-continuity and locally compact sober dcpos
X Jia
University of Birmingham, 2018
82018
All cartesian closed categories of quasicontinuous domains consist of domains
X Jia, A Jung, H Kou, Q Li, H Zhao
Theoretical Computer Science 594, 143-150, 2015
82015
Domain-complete and LCS-complete spaces
M de Brecht, J Goubault-Larrecq, X Jia, Z Lyu
Electronic Notes in Theoretical Computer Science 345, 3-35, 2019
62019
Algebras of the extended probabilistic powerdomain monad
J Goubault-Larrecq, X Jia
Electronic Notes in Theoretical Computer Science 345, 37-61, 2019
32019
θ-continuity and D θ-completion of posets
Z Zhang, Q Li, X Jia
Mathematical Structures in Computer Science 28 (4), 533-547, 2018
2*2018
Completing Simple Valuations in K-categories
X Jia, M Mislove
arXiv preprint arXiv:2002.01865, 2020
12020
Cartesian Closed Extensions of Subcategories of CONT
Z Zhang, Q Li, X Jia
Order 34 (3), 513-521, 2017
12017
On the order-theoretic properties of lower concept formula systems
L Guo, Q Li, X Jia
Soft Computing 18 (2), 207-216, 2014
12014
The Order-Sobrification Monad
X Jia
Applied Categorical Structures, 1-8, 2020
2020
Core-compactness of Smyth powerspaces
Z Lyu, X Jia
arXiv preprint arXiv:1907.04715, 2019
2019
A dichotomy result for locally compact sober dcpos
X Jia, A Jung, Q Li
Houston Journal of Mathematics 45 (3), 935-951, 2019
2019
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–12